# SDR AALA202306264167

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 63,725 hours, 26,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG31886
- Condition: Torn
- Location: Zone 800 - Doors
- Part time: 6,468 hours, 1,790 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE HAS LARGE TEAR NEAR GIRT BAR. REMOVED & REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE.
